Revista Matemática Iberoamericana

The bidual of a tensor product of Banach spaces

Félix Cabello Sánchez and Ricardo García

Full-text: Open access

Abstract

This paper studies the relationship between the bidual of the (projective) tensor product of Banach spaces and the tensor product of their biduals.

Article information

Source
Rev. Mat. Iberoamericana, Volume 21, Number 3 (2005), 843-861.

Dates
First available in Project Euclid: 11 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1136999133

Mathematical Reviews number (MathSciNet)
MR2231012

Zentralblatt MATH identifier
1114.46012

Subjects
Primary: 46B28: Spaces of operators; tensor products; approximation properties [See also 46A32, 46M05, 47L05, 47L20] 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]

Keywords
Banach space tensor product dual space infinite-dimensional holomorphy

Citation

Cabello Sánchez, Félix; García, Ricardo. The bidual of a tensor product of Banach spaces. Rev. Mat. Iberoamericana 21 (2005), no. 3, 843--861. https://projecteuclid.org/euclid.rmi/1136999133


Export citation

References

  • Alencar, R., Aron, R. and Dineen, S.: A reflexive space of holomorphic functions in infinitely many variables. Proc. Amer. Math. Soc. 90 (1984), 407-411.
  • Arens, R.: The adjoint of a bilinear operation. Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • Aron, R. and Berner, P.: A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 106 (1978), 3-24.
  • Aron, R. and Dineen, S.: Q-reflexive Banach spaces. Rocky Mountain J. Math. 27 (1997), 1009-1025.
  • Bombal, F. and Villanueva, I.: On the Dunford-Pettis property of tensor product of $C(K)$ spaces. Proc. Amer. Math. Soc. 129 (2001), 1359-1363.
  • Cabello Sánchez, F., Castillo, J.M.F. and García, R.: Polynomials on dual-isomorphic spaces. Ark. Mat. 38 (2000), 37-44.
  • Cabello Sánchez, F., García, R. and Villanueva, I.: Extension of multilinear operators on Banach space. Extracta Math. 15 (2000), 291-334.
  • Cabello Sánchez, F., Pérez-Garcí a, D. and Villanueva, I.: Unexpected subspaces of tensor products, submitted.
  • Castillo, J.M.F. and González, M.: On the Dunford-Pettis Property in Banach Spaces. Acta Univ. Carolin. Math. Phys. 35 (1994), 5-12.
  • Davie, A. and Gamelin, T.W.: A theorem on polynomial-star approximation. Proc. Amer. Math. Soc. 106 (1989), 351-356.
  • Dean, D.: The equation $L(E,X^**) =L(E,X)^**$ and the principle of local reflexivity. Proc. Amer. Math. Soc. 40 (1973), 146-148.
  • Diestel, J. and Uhl, J.J.Jr.: Vector measures. Mathematical Surveys 15. Americal Mathematical Society, Providence, R.I., 1977.
  • Dineen, S.: Complex analysis on infinite dimensional spaces. Springer Monographs in Mathematics. Springer-Verlag, London, 1999.
  • Floret, K.: Natural norms on symmetric tensor products of normed spaces. In: Proceedings of the Second International Workshop on Functional Analysis at Trier University (1997). Note Mat. 17 (1997), 153-188.
  • Galindo, P., Maestre, M. and Rueda, P.: Biduality in spaces of holomorphic functions. Math. Scand. 86 (2000), 5-16.
  • González, M. and Gutiérrez, J.M.: The Dunford-Pettis property on tensor products. Math. Proc. Cambridge Philos. Soc. 131 (2001), 185-192.
  • Gonzalo, R.N.: Suavidad y polinomios en espacios de Banach. Ph.D. Thesis. Universidad Complutense, Madrid, 1994.
  • Gutiérrez, J.: Complemented copies in spaces of integral operators. Glasgow Math. J. 47 (2005), 287-290.
  • Jaramillo, J., Prieto, A. and Zalduendo, I.: The bidual of the space of polynomials on a Banach space. Math. Proc. Cambridge Philos. Soc. 122 (1997), 457-471.
  • Johnson, W.B.: Extensions of $c_0$. Positivity 1 (1997), 55-74.
  • Kalton, N.J.: Locally complemented subspaces and $\mathcalL_p$-spaces for $0<p<1$. Math. Nachr. 115 (1984), 71-97.
  • Kumar, A. and Sinclair, A.M.: Equivalence of norms on operator space tensor products of C*-algebras. Trans. Amer. Math. Soc. 350 (1998), 2033-2048.
  • Lindenstrauss, J. and Rosenthal, H.P.: The $\mathcalL_p$-spaces. Israel J. Math. 7 (1969), 325-349.
  • Pisier, G.: Counterexamples to a conjecture of Grothendieck. Acta Math. 151 (1983), 181-208.
  • Pisier, G.: Factorization of operators through $L_p\infty$ or $L_p1$ and noncommutative generalizations. Math. Ann. 276 (1986), 105-136.
  • Szankowski, A.: $\mathcal B(\mathcal H)$ does not have the approximation property. Acta Math. 147 (1981), 89-108.